# SDR 2005UALA00464

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,076 hours, 18,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 600 STR 17L DENT IS APPROX 3 INCHES BY .067 DEEP.  RMV DAMAGE AREA AND ACP HFEC WITH NO CRACK INDICATION FABRICATED REPAIR AND INSTALLED PER MM 53-30-92
